一覧に戻る

タイトル
  • en Infinitestimal deformations and stability of singular Legendre submanifolds
作成者

en Ishikawa, Goo ja 石川, 剛郎

アクセス権open access
アクセス権URIhttp://purl.org/coar/access_right/c_abf2
権利情報
    • en Copyright(c)2006 International Press of Boston
主題
  • Other en contact stability
  • Other en Legendre stability
  • Other en open Whitney umbrella
  • NDC 411
出版者en INT PRESS
日付 Issued 2005-03
言語eng
資源タイプjournal article
出版タイプAM
資源識別子 HDL http://hdl.handle.net/2115/14483
関連
  • URI http://projecteuclid.org/Dienst/UI/1.0/Journal?authority=euclid.ajm
収録誌情報
    • PISSN 1093-6106
    • en Asian journal of mathematics
    9(1), 133-166
ファイル
コンテンツ更新日時2012-02-06T10:50:00Z